Permanent URL to this publication: http://dx.doi.org/10.5167/uzh-58130
Barbour, A D; Nietlispach, B (2011). Approximation by the Dickman distribution and quasi-logarithmic combinatorial structures. Electronic Journal of Probability, 16:880-902.
|Published Version (English)|
View at publisher
Quasi-logarithmic combinatorial structures are a class of decomposable combinatorial structures which extend the logarithmic class considered by Arratia, Barbour and Tavar (2003). In order to obtain asymptotic approximations to their component spectrum, it is necessary first to establish an approximation to the sum of an associated sequence of independent random variables in terms of the Dickman distribution. This in turn requires an argument that refines the Mineka coupling by incorporating a blocking construction, leading to exponentially sharper coupling rates for the sums in question. Applications include distributional limit theorems for the size of the largest component and for the vector of counts of the small components in a quasi-logarithmic combinatorial structure.
32 downloads since deposited on 17 Feb 2012
19 downloads since 12 months
|Item Type:||Journal Article, refereed, original work|
|Communities & Collections:||07 Faculty of Science > Institute of Mathematics|
|Deposited On:||17 Feb 2012 19:25|
|Last Modified:||12 Jul 2014 22:21|
|Publisher:||Institute of Mathematical Statistics|
Users (please log in): suggest update or correction for this item
Repository Staff Only: item control page